# SDR HALA2010081200363

- Difficulty date: August 12, 2010
- Submitted: August 13, 2010
- Operation: Air carrier
- Aircraft: N381HA
- Make and model: Airbus A330-243
- Aircraft serial: 1114
- Aircraft time: 598 hours, 123 cycles
- Engine: Rroyce RB211*
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Computer
- Part number: 33279190003
- Part serial: 06134
- Condition: Malfunctioned
- Location: Flt Control
- Part time: 5 hours, 1 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

ETOPS SIGNIFICANT SYS - BTB - ECAM (AMBER) WARNING - FLT CONTROL AIL FAULT LIGHT.  CHECKED SV SIGNAL WIRING FROM FCPC1 AD/12J, 12K TO SERVO CTL (8CS1) A /E,F  AND SV CTL WIRING FROM FCPC-1 AD/12G, 12H TO AB/1J, 1K CONTINUITY CHECKS GOOD, NO SHORTS TO GND. SHAKE CHECK WIRING AT SERVO CTL (8CS1) PLUG AND AT TERM BLOCK 1203VT17, NO DEFECTS NOTED. DUE TO HISTORY R & R FCPC1 IAW AMM.
